Why After Taking Diabetes Medication The Body Feels Weak, Dizzy And Sick?

Illustration of Why After Taking Diabetes Medication The Body Feels Weak, Dizzy And Sick?
Illustration: Why After Taking Diabetes Medication The Body Feels Weak, Dizzy And Sick? post.medicalnewstoday.com

Hello my doctor who yesterday asked about Diabetes, I checked the sugar levels on September 18, the result was 292 and given diabetes medication that is glibenclamid with Metformin after drinking it I felt his body weak, all sick, dizziness especially the back to the shoulders, nausea, vomiting, diarrhea, made sitting and standing headaches getting more severe, the last to become less appetite. can be like that, why yes doctor. thank you

1 Answer:

Hello Zidatur, Thank you for the question.


Diabetics will be treated with drugs that work to reduce blood sugar levels. The drug is available in several groups, namely biguanid (for example metformin), thiazolidinedione, sulfonylureas (for example glibenclamide), alpha glucosidase inhibitors, insulin, and others. Giving medicines for each diabetics is not the same because it must be adapted to the condition of the patient. Each drug can be used alone or in combination with other antidiabetic drugs.


Your complaint is most likely a side effect of the drug you are taking. Metformin is a drug that works to reduce blood sugar levels by working on the liver to inhibit the process of sugar formation (glucose), slowing the absorption of glucose in the intestine, and increasing the body's sensitivity to hormones insulin. The hormone insulin is a hormone produced by the pancreas that functions to carry glucose from the blood to the tissues or organs of the body for use as energy. The side effects of metformin drugs are nausea, vomiting, diarrhea, abdominal pain, weakness, drowsiness, decreased appetite, and muscle aches.


Glibenclamide is a drug that works to stimulate an increase in the production of the hormone insulin in the body so that it can carry glucose into the body's organs and does not accumulate in the blood. Some of the side effects of this drug are nausea, vomiting, diarrhea, fever, and hypoglycemia / decreased blood glucose levels /


Please continue to consume these drugs in accordance with doctor's advice. Make sure you eat regularly, without skipping main meals, according to doctor's recommendations. Limit consumption of foods high in sugar. You are also advised to take regular breaks, exercise regularly, and lose weight if you are overweight. Don't forget to check yourself regularly with a specialist in internal medicine to monitor your drug use, side effects, and your general health condition. If this complaint is very disturbing to you or you experience cold sweat, dizziness, lip tingling, very weak, or even fainting, please you immediately seek the nearest medical help.


Hopefully this information is useful.

: by

Related Question

Flatulence And Frequent Belching Accompanied By Left Chest Pain?

Flatulence And Frequent Belching Accompanied By Left Chest Pain?

(9 months ago)

I have been feeling bloated for a long time and always burping, every time I go to the doctor, he said stomach 3 times. But it has been almost 2 months since taking the medicine un... Read more

Piss

Piss

(1 year ago)

Morning doc, if you urinate, can you take nephrolit?... Read more

Feeling There Is No Passion For Life, Easy To Despair And Stress?

Feeling There Is No Passion For Life, Easy To Despair And Stress?

(1 year ago)

I’m confused doctor. it seems there is no passion for life. I realize that life will never be separated from the name of the problem. but I feel hopeless, feel everything is ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *